# SDR DHL2003807010

- Difficulty date: May 31, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN32R
- Part serial: NSN
- Condition: Broken
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 330 BELLY DOOR OPEN LIGHT ILLUMINATED PERFORMED ABNORMAL PROCEDURE.  PRESSURIZATION NORMAL.  CONTINUED NORMAL OPERATIONS.  FOUND A PIT CARGO DOOR SWITCH BROKEN.  REMOVED AND REPLACED SWITCH, OP CHECKS GOOD PER DC8 M/M 52-70-0 AND WDM 52-3-0.
